# SDR QXEA200602136

- Difficulty date: August 14, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - FRAME X488 HAS CORROSION ON LOWER FLANGE BETWEEN STRINGERS 32L AND 31R.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16 AND 51-20-36.
